Alert archive / Wisconsin / Small Craft Advisories in 2015
Small Craft Advisory 80, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Nov 16, 2015, 3:17 AM CST. It took effect at Nov 16, 2015, 6:00 PM CST. It was in force for 27 hr.
The area
The counties it named.
The facts
- Issued
- Nov 16, 2015, 3:17 AM CST (09:17 UTC)
- In effect from
- Nov 16, 2015, 6:00 PM CST
- Expired
- Nov 17, 2015, 9:09 PM CST
- In force
- 27 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
900 WHUS73 KGRB 160917 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 317 AM CST MON NOV 16 2015 ...INCREASED WINDS AND WAVES EXPECTED THIS WEEK... .LIGHT WINDS TODAY WILL EVENTUALLY RAMP UP THROUGHOUT THE DAY AND THROUGH THE MIDDLE PART OF THE WEEK AS A STRONG LOW PRESSURE SYSTEM DEVELOPS ACROSS THE CENTRAL PLAINS. SOUTH TO SOUTHEASTERLY WINDS WILL CAUSE A PILING UP OF WAVES ACROSS THE LAKE MICHIGAN NEARSHORE AREAS TONIGHT AND TUESDAY...CAUSING SMALL CRAFT CONDITIONS FOR THESE AREAS. THEREFORE WILL ISSUE A SMALL CRAFT ADVISORY FOR TONIGHT AND TUESDAY FOR THESE AREAS WITH THIS ISSUANCE. THE BAY OF GREEN BAY IS A BIT TRICKIER AS WINDS INCREASE CLOSE TO CRITERIA ON TUESDAY. GIVEN HOW MARGINAL THE WINDS WILL BE WILL NOT ISSUE ANY HEADLINES FOR THE BAY OF GREEN BAY WITH THIS ISSUANCE. WINDS INCREASE PRECIPITOUSLY TUESDAY NIGHT AS A TIGHT PRESSURE GRADIENT DEVELOPS ACROSS THE WESTERN GREAT LAKES...LASTING INTO AT LEAST THURSDAY MORNING. DURING THIS TIME GALE FORCE WINDS ARE EXPECTED ACROSS THE WESTERN GREAT LAKES. GIVEN THE TIMING OF THESE WINDS...FOURTH PERIOD THROUGH THE SIXTH PERIOD...WILL HOLD OFF ON ANY GALE WATCH HEADLINES FOR FUTURE ISSUANCES WHEN TIMING CAN BETTER BE DEFINED. OVERALL IT APPEARS TO BE A RATHER ROUGH PERIOD FOR MARINE CONCERNS ACROSS THE WESTERN GREAT LAKES THIS WEEK. LMZ541>543-161730- /O.NEW.KGRB.SC.Y.0080.151117T0000Z-151118T0000Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 317 AM CST MON NOV 16 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 PM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM CST TUESDAY. * WINDS...SOUTHEAST 10 TO 20 KNOTS TONIGHT...INCREASING TO 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS ON TUESDAY. * WAVES...3 TO 5 FEET TONIGHT...BUILDING TO 5 TO 8 FEET BY TUESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ KURIMSKI
7 follow-up statements
422 WHUS73 KGRB 161526 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 926 AM CST MON NOV 16 2015 ...INCREASED WINDS AND WAVES EXPECTED THIS WEEK... .LIGHT MORNING WINDS WILL EVENTUALLY RAMP UP THROUGH THE DAY AND INTO THE MIDDLE PART OF THE WEEK AS A STRONG LOW PRESSURE SYSTEM DEVELOPS OVER THE CENTRAL PLAINS. SOUTH TO SOUTHEASTERLY WINDS WILL CAUSE A PILING UP OF WAVES ACROSS THE LAKE MICHIGAN NEARSHORE AREAS TONIGHT AND TUESDAY...CREATING CONDITIONS HAZARDOUS TO SMALL CRAFT. THE BAY OF GREEN BAY MAY ALSO SEE CONDITIONS HAZARDOUS TO SMALL CRAFT LATER ON TUESDAY. HOWEVER...SINCE THE SITUATION ON THE BAY IS MARGINAL...AND CONFIDENCE IS NOT AS HIGH...THE SMALL CRAFT ADVISORY CURRENTLY IS ONLY FOR THE LAKE MICHIGAN NEARSHORE WATERS. WINDS INCREASE SIGNIFICANTLY TUESDAY NIGHT AS A TIGHT PRESSURE GRADIENT DEVELOPS ACROSS THE WESTERN GREAT LAKES...LASTING INTO AT LEAST THURSDAY MORNING. DURING THIS TIME GALE FORCE WINDS ARE EXPECTED ACROSS THE WESTERN GREAT LAKES. A GALE WATCH IS EXPECTED WHEN CONFIDENCE IN THE PRECISE TIMING OF GALE CONDITIONS LATE IN THE WEEK GROWS. LMZ541>543-162330- /O.CON.KGRB.SC.Y.0080.151117T0000Z-151118T0000Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 926 AM CST MON NOV 16 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM CST TUESDAY... * WINDS...SOUTHEAST 10 TO 20 KNOTS TONIGHT...INCREASING TO 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS ON TUESDAY. * WAVES...3 TO 5 FEET TONIGHT...BUILDING TO 5 TO 8 FEET BY TUESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
183 WHUS73 KGRB 162114 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 314 PM CST MON NOV 16 2015 ...INCREASED WINDS AND WAVES EXPECTED THIS WEEK... .AS A STRONG LOW PRESSURE SYSTEM DEVELOPS OVER THE CENTRAL PLAINS...GUSTY SOUTH TO SOUTHEASTERLY WINDS ARE EXPECTED TO INCREASE ALONG WITH BUILDING WAVES ACROSS LAKE MICHIGAN NEARSHORE AREAS TONIGHT AND TUESDAY. THE BAY OF GREEN BAY MAY ALSO SEE CONDITIONS HAZARDOUS TO SMALL CRAFT LATER ON TUESDAY. WINDS INCREASE SIGNIFICANTLY TUESDAY NIGHT AS A TIGHT PRESSURE GRADIENT DEVELOPS ACROSS THE WESTERN GREAT LAKES...LASTING INTO AT LEAST THURSDAY MORNING. DURING THIS TIME GALE FORCE WINDS ARE EXPECTED ACROSS THE WESTERN GREAT LAKES. A GALE WATCH IS EXPECTED WHEN CONFIDENCE IN THE PRECISE TIMING OF GALE CONDITIONS LATE IN THE WEEK GROWS. LMZ541>543-170515- /O.CON.KGRB.SC.Y.0080.151117T0000Z-151118T0000Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 314 PM CST MON NOV 16 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM CST TUESDAY... * WINDS...SOUTHEAST 10 TO 20 KNOTS TONIGHT...INCREASING TO 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS ON TUESDAY. * WAVES...3 TO 5 FEET TONIGHT...BUILDING TO 5 TO 8 FEET BY TUESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
548 WHUS73 KGRB 170316 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 916 PM CST MON NOV 16 2015 ...INCREASED WINDS AND WAVES EXPECTED THIS WEEK... .AS A STRONG LOW PRESSURE SYSTEM DEVELOPS OVER THE CENTRAL PLAINS...GUSTY SOUTH TO SOUTHEASTERLY WINDS ARE EXPECTED TO INCREASE ALONG WITH BUILDING WAVES ACROSS LAKE MICHIGAN NEARSHORE AREAS TONIGHT AND TUESDAY. THE BAY OF GREEN BAY MAY ALSO SEE CONDITIONS HAZARDOUS TO SMALL CRAFT LATER ON TUESDAY. WINDS INCREASE SIGNIFICANTLY TUESDAY NIGHT AS A TIGHT PRESSURE GRADIENT DEVELOPS ACROSS THE WESTERN GREAT LAKES...LASTING INTO AT LEAST THURSDAY MORNING. DURING THIS TIME GALE FORCE WINDS ARE EXPECTED ACROSS THE WESTERN GREAT LAKES. A GALE WATCH IS EXPECTED WHEN CONFIDENCE IN THE PRECISE TIMING OF GALE CONDITIONS LATE IN THE WEEK GROWS. LMZ541>543-171130- /O.CON.KGRB.SC.Y.0080.000000T0000Z-151118T0000Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 916 PM CST MON NOV 16 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST TUESDAY... * WINDS...SOUTHEAST 10 TO 20 KNOTS...INCREASING TO 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS ON TUESDAY. * WAVES...3 TO 5 FEET TONIGHT...BUILDING TO 5 TO 8 FEET BY TUESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
797 WHUS73 KGRB 171023 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 423 AM CST TUE NOV 17 2015 ...STRONG LATE AUTUMN STORM TO BRING SIGNIFICANT WINDS AND WAVES TO THE BAY AND LAKE THE NEXT FEW DAYS... .A STORM SYSTEM WILL TRACK ACROSS THE SOUTHERN PLAINS TODAY... THEN TURN NORTHEAST AND TRACK TO CENTRAL MINNESOTA BY WEDNESDAY MORNING. THE STORM WILL CONTINUE ON TO THE NORTH WEDNESDAY AND MERGE WITH ANOTHER STORM SYSTEM RACING SOUTHEAST ACROSS CANADA. THE MERGER WILL RESULT IN AN INTENSE LOW PRESSURE SYSTEM OVER WESTERN ONTARIO BY WEDNESDAY EVENING. SOUTHEAST TO SOUTH WINDS WILL BE ON THE INCREASE TODAY AND TONIGHT AS THE PLAINS STORM NEARS THE REGION. WINDS WILL GRADUALLY VEER TO THE WEST-SOUTHWEST AS THE STORM SYSTEMS CONSOLIDATE WEDNESDAY EVENING. THE STRONG WINDS WILL CONTINUE INTO THURSDAY EVENING. LMZ521-522-171830- /O.EXB.KGRB.SC.Y.0080.000000T0000Z-151118T1200Z/ /O.NEW.KGRB.GL.W.0017.151118T1200Z-151120T0300Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 423 AM CST TUE NOV 17 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM CST WEDNESDAY... ...GALE WARNING IN EFFECT FROM 6 AM WEDNESDAY TO 9 PM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 6 AM WEDNESDAY TO 9 PM CST THURSDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 6 AM CST WEDNESDAY. * WINDS...SOUTHEAST WINDS WILL GRADUALLY INCREASE TO 30 KNOTS BY LATE TODAY OR EARLY TONIGHT...THEN GRADUALLY VEER TO THE SOUTHWEST BY WEDNESDAY NIGHT. GALE FORCE GUSTS WILL BEGIN TONIGHT...THEN GRADUALLY BECOME MORE NUMEROUS. THE STRONGEST WINDS ARE EXPECTED TO OCCUR WEDNESDAY NIGHT AND THURSDAY. * WAVES...WAVES WILL BUILD TO 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ541>543-171830- /O.EXT.KGRB.SC.Y.0080.000000T0000Z-151118T1200Z/ /O.NEW.KGRB.GL.W.0017.151118T1200Z-151120T0300Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 423 AM CST TUE NOV 17 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST WEDNESDAY... ...GALE WARNING IN EFFECT FROM 6 AM WEDNESDAY TO 9 PM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 6 AM WEDNESDAY TO 9 PM CST THURSDAY. * WINDS...SOUTHEAST WINDS WILL GRADUALLY INCREASE TO 30 KNOTS BY LATE TODAY...THEN GRADUALLY VEER TO THE SOUTHWEST BY WEDNESDAY NIGHT. GALE FORCE GUSTS WILL BEGIN TONIGHT...THEN GRADUALLY BECOME MORE NUMEROUS. THE STRONGEST WINDS ARE EXPECTED TO OCCUR WEDNESDAY NIGHT AND THURSDAY. * WAVES...THE LARGEST WAVES...7 TO 11 FEET...ARE EXPECTED TO OCCUR WEDNESDAY AND WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ JS
782 WHUS73 KGRB 171616 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1016 AM CST TUE NOV 17 2015 ...STRONG LATE AUTUMN STORM TO BRING SIGNIFICANT WINDS AND WAVES TO THE BAY AND LAKE THE NEXT FEW DAYS... .A STORM SYSTEM WILL TRACK ACROSS THE SOUTHERN PLAINS TODAY... THEN TURN NORTHEAST AND TRACK TO CENTRAL MINNESOTA BY WEDNESDAY MORNING. THE STORM WILL CONTINUE ON TO THE NORTH WEDNESDAY AND MERGE WITH ANOTHER STORM SYSTEM RACING SOUTHEAST ACROSS CANADA. THE MERGER WILL RESULT IN AN INTENSE LOW PRESSURE SYSTEM OVER WESTERN ONTARIO BY WEDNESDAY EVENING. SOUTHEAST TO SOUTH WINDS WILL BE ON THE INCREASE TODAY AND TONIGHT AS THE PLAINS STORM NEARS THE REGION. WINDS WILL GRADUALLY VEER TO THE WEST-SOUTHWEST AS THE STORM SYSTEMS CONSOLIDATE WEDNESDAY EVENING. THE STRONG WINDS WILL CONTINUE INTO THURSDAY EVENING. LMZ521-522-541>543-180030- /O.CON.KGRB.SC.Y.0080.000000T0000Z-151118T1200Z/ /O.CON.KGRB.GL.W.0017.151118T1200Z-151120T0300Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 1016 AM CST TUE NOV 17 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY... ...GALE WARNING REMAINS IN EFFECT FROM 6 AM WEDNESDAY TO 9 PM CST THURSDAY... * WINDS...SOUTHEAST WINDS WILL GRADUALLY INCREASE TO 30 KNOTS BY LATE TODAY OR EARLY TONIGHT...THEN GRADUALLY VEER TO THE SOUTHWEST WEDNESDAY NIGHT. GALE FORCE GUSTS WILL BEGIN TONIGHT...THEN GRADUALLY BECOME MORE NUMEROUS. THE STRONGEST WINDS ARE EXPECTED TO OCCUR WEDNESDAY NIGHT AND THURSDAY. * WAVES...BUILDING TO 3 TO 6 FT ON THE BAY...AND TO 7 TO 11 FT ON LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ BERSCH
395 WHUS73 KGRB 172128 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 328 PM CST TUE NOV 17 2015 ...STRONG LATE AUTUMN STORM TO BRING SIGNIFICANT WINDS AND WAVES TO THE BAY AND LAKE THE NEXT FEW DAYS... .A STORM SYSTEM WILL TRACK FROM KANSAS TO CENTRAL MINNESOTA TONIGHT INTO WEDNESDAY MORNING. THE STORM WILL CONTINUE ON TO THE NORTH WEDNESDAY AND MERGE WITH ANOTHER STORM SYSTEM RACING SOUTHEAST ACROSS CANADA. THE MERGER WILL RESULT IN AN INTENSE LOW PRESSURE SYSTEM OVER WESTERN ONTARIO BY WEDNESDAY EVENING. SOUTHEAST TO SOUTH WINDS WILL BE ON THE INCREASE TONIGHT AS THE STORM NEARS THE REGION. WINDS WILL GRADUALLY VEER TO THE WEST- SOUTHWEST AS THE STORM SYSTEMS CONSOLIDATE WEDNESDAY EVENING. THE STRONG WINDS WILL CONTINUE INTO THURSDAY EVENING. LMZ521-522-541>543-180530- /O.CON.KGRB.SC.Y.0080.000000T0000Z-151118T1200Z/ /O.CON.KGRB.GL.W.0017.151118T1200Z-151120T0300Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 328 PM CST TUE NOV 17 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY... ...GALE WARNING REMAINS IN EFFECT FROM 6 AM WEDNESDAY TO 9 PM CST THURSDAY... * WINDS...SOUTHEAST WINDS TO 30 KNOTS TONIGHT...THEN GRADUALLY VEER TO THE SOUTHWEST WEDNESDAY AND WEDNESDAY NIGHT. GALE FORCE GUSTS WILL BEGIN TONIGHT...THEN GRADUALLY BECOME MORE NUMEROUS. THE STRONGEST WINDS ARE EXPECTED TO OCCUR WEDNESDAY NIGHT AND THURSDAY. * WAVES...BUILDING TO 3 TO 6 FT ON THE BAY...AND TO 7 TO 11 FT ON LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
295 WHUS73 KGRB 180309 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 909 PM CST TUE NOV 17 2015 ...STRONG LATE AUTUMN STORM TO BRING SIGNIFICANT WINDS AND WAVES TO THE BAY AND LAKE THE NEXT FEW DAYS... .A STORM SYSTEM WILL TRACK FROM KANSAS TO CENTRAL MINNESOTA TONIGHT INTO WEDNESDAY MORNING. THE STORM WILL CONTINUE ON TO THE NORTH WEDNESDAY AND MERGE WITH ANOTHER STORM SYSTEM RACING SOUTHEAST ACROSS CANADA. THE MERGER WILL RESULT IN AN INTENSE LOW PRESSURE SYSTEM OVER WESTERN ONTARIO BY WEDNESDAY EVENING. SOUTHEAST TO SOUTH GALES ARE EXPECTED OVERNIGHT AND EARLY WEDNESDAY. GALES WILL GRADUALLY VEER TO THE WEST-SOUTHWEST AS THE STORM SYSTEMS CONSOLIDATE WEDNESDAY EVENING. THE STRONG WINDS WILL CONTINUE INTO THURSDAY EVENING. LMZ521-522-541>543-181115- /O.CAN.KGRB.SC.Y.0080.000000T0000Z-151118T1200Z/ /O.EXT.KGRB.GL.W.0017.151118T0309Z-151120T0300Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 909 PM CST TUE NOV 17 2015 ...GALE WARNING NOW IN EFFECT UNTIL 9 PM CST THURSDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... * WINDS...SOUTHEAST WINDS TO 30 KNOTS TONIGHT...THEN GRADUALLY VEER TO THE SOUTHWEST WEDNESDAY AND WEDNESDAY NIGHT. GALE FORCE GUSTS TONIGHT WILL BECOME MORE NUMEROUS WEDNESDAY. THE STRONGEST WINDS ARE EXPECTED TO OCCUR WEDNESDAY NIGHT AND THURSDAY. * WAVES...BUILDING TO 3 TO 6 FT ON THE BAY...AND TO 7 TO 11 FT ON LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Nov 16, 3:12 AM CST, 5 minutes earlier.
Area forecast discussion, Nov 16, 3:12 AM CST, 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 312 AM CST MON NOV 16 2015 FORECAST DISCUSSION FOR ROUTINE MORNING FORECAST ISSUANCE .SHORT TERM...TODAY...TONIGHT...AND TUESDAY ISSUED AT 311 AM CST MON NOV 16 2015 AFTER SOME LIGHT SPRINKLES OR SHOWERS EARLY THIS MORNING...A MID LEVEL SHORTWAVE...SEEN ON WATER VAPOR IMAGERY ACROSS THE MISSOURI RIVER VALLEY...WILL BRING INCREASING CHANCES FOR RAIN THROUGH THE AREA TODAY AS IT TRACKS THROUGH THE WESTERN GREAT LAKES. THE MAIN EXCEPTION WILL BE THE EASTERN CWA WHERE MODEL SOUNDINGS SHOW A SUBSTANTIAL LOW LEVEL DRY LAYER THAT NEEDS TO BE OVERCOME BEFORE RAIN ACTUALLY HITS THE GROUND ACROSS THESE AREAS. DESPITE ABUNDANT CLOUD COVER...A WARM AIRMASS IN PLACE WILL KEEP HIGHS WELL ABOVE NORMAL IN THE 50S DURING THE AFTERNOON HOURS. THE AFOREMENTIONED SHORTWAVE WILL TRACK NORTH DURING THE OVERNIGHT HOURS WHICH WOULD NORMALLY MEAN THERE SHOULD BE A DRY PERIOD ACROSS THE REGION TONIGHT. HOWEVER BEHIND THE SHORTWAVE THERE IS STILL QUITE A BIT OF ISENTROPIC LIFT AS WINDS ARE ALMOST PERPENDICULAR TO THE ISENTROPIC SURFACES IN THE 290 TO 295K LAYER. THEREFORE WILL MAINTAIN POPS DURING THE OVERNIGHT HOURS DESPITE THE LOSS OF THE MID LEVEL FORCING AS THE ISENTROPIC LIFT WILL KEEP THE SHOWER THREAT ACROSS THE AREA DURING THE OVERNIGHT HOURS. THE ABUNDANT CLOUD COVER WILL KEEP OVERNIGHT LOWS IN THE 40S ACROSS THE AREA. A STRONG PV ANOMALY WILL TRACK NORTHEAST THROUGH THE WESTERN GREAT LAKES ON TUESDAY AS A VERY STRONG 50 TO 60 KNOT 850 MB JET BRING A SURGE OF GULF MOISTURE INTO THE WESTERN GREAT LAKES. THE VIGOROUS SHORTWAVE AND ABUNDANT MOISTURE WILL BRING INCREASED CHANCES FOR SOME THUNDERSTORMS TO GO ALONG WITH THE SHOWERS...WITH UP TO ONE HALF OF AN INCH OF RAIN EXPECTED DURING THE DAY ON TUESDAY. DESPITE THE RAIN SHOWERS AND ABUNDANT CLOUD COVER...WARM AIR IN PLACE ACROSS THE REGION WILL KEEP DAYTIME HIGHS IN THE LOWER TO MIDDLE 50S. .LONG TERM...TUESDAY NIGHT THROUGH SUNDAY ISSUED AT 311 AM CST MON NOV 16 2015 A SIGNIFICANT LATE AUTUMNAL SYSTEM WL CONT TO IMPACT THE GREAT LAKES REGION THRU WED NGT BEFORE LIFTING N-NE INTO CANADA. IN THE WAKE OF THIS SYSTEM...A BROAD UPR TROF TO EXIST OVER E-CNTRL NOAM WITH UPR RDGS OVER THE ERN PACIFIC AND WRN ATLANTIC. THIS SCENARIO WL END THE STRETCH OF WARM DAYS AND SEND TEMPS BELOW NORMAL FOR THE END OF THE WEEK. NEXT PCPN CHC WOULD ARRIVE LATE FRI/FRI NGT IN ASSOCIATION WITH A FAST-MOVING SHRTWV TROF THAT COULD BRING LIGHT RAIN/SNOW CHCS TO NE WI. NEARLY VERTICALLY STACKED...DYNAMIC SYSTEM IS FCST TO MOVE FROM THE CNTRL PLAINS TO THE MIDWEST/UPR MS VALLEY TUE NGT AND EVENTUALLY REACH THE UPR MS VALLEY/SW ONTARIO ON WED. A 40-60KT SOUTHERLY LOW-LVL JET WL CONT TO PUMP WARM/MOIST AIR INTO THE GREAT LAKES TUE NGT WITH DEW POINTS IN THE UPR 40S TO LWR 50S AND PW VALUES IN THE 1.25-1.50" RANGE OR A GOOD 4 STANDARD DEVIATIONS ABOVE NORMAL. LOCALLY HEAVY RAINFALL THREAT WL CONT THRU TUE NGT WITH A FEW TSTMS ALSO POSSIBLE AS SOUNDINGS SHOW SKINNY CAPE ALOFT. MIN TEMPS WL NOT BE AUTUMN-LIKE AS READINGS HOLD IN THE UPR 40S TO LWR 50S OR CLOSE TO 25 DEGS ABOVE NORMAL! RAIN CHCS ARE LIKELY THRU WED AS THE UPR LOW TURNS INTO A NEGATIVELY-TILTED UPR TROF AND A SFC CDFNT SHIFTS EAST TOWARD WRN WI. THE DEEPER GULF MOISTURE TO HAVE BEEN SHUNTED EAST ON WED...THUS PCPN AMOUNTS WL NOT BE AS HI AS TUE OR TUE NGT. STILL ANTICIPATE PLENTY OF WIND THRU 00Z THU AS THE PRES GRADIENT REMAINS TIGHT AROUND THE STRONG SFC LOW. MAX TEMPS WED WL STILL BE MILD...BUT TEMPERED AS WEAK CAA BEGINS TO GET ADVECTED INTO THE REGION. LOOK FOR READINGS IN THE LWR TO MID 50S NORTH...MID TO UPR 50S SOUTH. PCPN CHCS TO LINGER THRU WED NGT AS THE CDFNT PUSHES THRU THE REST OF WI AND TRAILING MID-LEVEL SHRTWV ENERGY DIVES SEWD THRU THE NEWLY DEVELOPED NW FLOW ALOFT. STRONGER CAA SWEEPS INTO THE REGION LATER WED NGT AS 8H TEMPS PLUNGE INTO THE -6 TO -10C RANGE BY DAYBREAK. THIS COULD LEAD TO PCPN TYPE ISSUES DURING THE OVRNGT HOURS...EXPECIALLY ACROSS NRN AND CNTRL WI. PREV SHIFT ALREADY HAD MENTIONED A MIX...BUT HAVE EXTENDED THIS MIX A BIT FARTHER EAST AND EVENTUALLY CHANGED THE MIX TO ALL SNOW OVER N-CNTRL WI LATE AT NGT. MIN TEMPS TO RANGE FROM NEAR 30 DEGS N-CNTRL WI...MID 30S E-CNTRL WI. CYCLONIC FLOW TO PERSIST OVER THE GREAT LAKES ON THU WITH VARIOUS PIECES OF SHRTWVS ROTATING THRU WI. PCPN CHCS TO BE MUCH MORE WIDELY SCT WITH NO LAKE EFFECT DUE TO A WESTERLY WIND. THU DOES LOOK TO BE ANOTHER WINDY DAY AS THE PRES GRADIENT IS STILL TIGHT BETWEEN THE STRONG SFC LOW NEAR HUDSON BAY AND HI PRES OVER THE MID-MS VALLEY. GUSTS IN THE 30-40 MPH RANGE ARE POSSIBLE. MAX TEMPS ON THU WL BE MORE TYPICAL OF MID-LATE NOVEMBER WITH READINGS IN THE MID 30S NORTH...UPR 30S TO LWR 40S SOUTH. AFTER A QUIET THU NGT...FOCUS TURNS TO THE WEST WHERE A QUICK- MOVING PACIFIC SYSTEM TO RIDE ALONG A TIGHT BAROCLINIC ZONE FROM THE PACIFIC NW INTO THE CNTRL PLAINS/MIDWEST ON FRI. AS ONE WOULD EXPECT...THE MODELS ARE STRUGGLING WITH THE FORWARD SPEED OF THIS SYSTEM WITH THE GFS ALREADY SENDING PCPN INTO WI BY FRI AFTERNOON...WHEREAS THE ECWMF IS MUCH SLOWER WITH THE LEADINGS EDGE OF PCPN STILL OVER THE CNTRL PLAINS. LOOK FOR MODELS TO CONT WAFFLING ON THIS TIMING FOR SEVERAL MORE DAYS...THUS HAVE FOLLOWED THE CONSENSUS SOLUTION WHICH WOULD BRING A MINIMAL POP TOWARD THE FCST AREA ON FRI. TEMPS BY THU NGT/FRI WL END UP BELOW NORMAL OVERALL. THE MODEL UNCERTAINTY WOULD THEN CARRY OVER INTO FRI NGT WITH A CHC OF LIGHT SNOW IF THE GFS AND GEM TURN OUT TO BE CORRECT. WE WL HAVE TO WATCH THIS SYSTEM AS THE AIR MASS WOULD BE COLD ENUF TO HAVE ANY PCPN FALL AS ALL SNOW. SAT APPEARS TO BE A COOL DAY WITH AN AREA OF HI PRES ATTEMPTING TO BUILD TOWARD/INTO WI. ANY PCPN CHS MAY BE RELAGATED TO N-CNTRL WI WHERE WINDS MAY TURN W-NW AND TAP A LITTLE MOISTURE FROM LAKE SUPERIOR. TEMPS TO REMAIN A LITTLE BELOW NORMAL THRU SAT. FCST CONFIDENCE TO REMAIN FAIRLY LOW THRU THE END OF THE WEEKEND AS THE MODELS PROVIDE EVERYTHING FROM A DEEPENING UPR TROF INTO THE WRN GREAT LAKES TO A RELATIVELY FLAT UPR RDG. JUST TOO MUCH DISCREPANCY TO PROVIDE ANY USEFULNESS...THUS AGAIN WL FOLLOW CONSENSUS FOR NOW WHICH KEEPS POPS EITHER NIL OR SLGT CHC. && .AVIATION...FOR 06Z TAF ISSUANCE ISSUED AT 1119 PM CST SUN NOV 15 2015 STRATUS CLOUDS WERE EXPANDING NE ACROSS THE FORECAST AREA LATE THIS EVENING...THOUGH MOST PLACES WERE STILL REPORTING VFR CIGS. A FEW LIGHT SHOWERS COULD DEVELOP AS A WEAK UPPER DISTURBANCE ARRIVES OVERNIGHT...BUT MOST OF THE RAIN IS EXPECTED TO AFFECT C/NC WI AS A STRONGER SHORT-WAVE TROF ARRIVES MONDAY AFTERNOON AND EVENING. CIGS MAY LOWER TO MVFR AT TIMES LATE TONIGHT INTO EARLY MONDAY...AND MORE WIDESPREAD MVFR/IFR CIGS SHOULD DEVELOP AS LOW-LEVEL MOISTURE INCREASES DURING THE AFTERNOON AND EVENING. HAVE ADDED SOME MARGINAL LLWS TO ALL THE TAF SITES ON MONDAY EVG. && .MARINE... ISSUED AT 311 AM CST MON NOV 16 2015 LIGHT WINDS TODAY WILL EVENTUALLY RAMP UP THROUGHOUT THE DAY AND THROUGH THE MIDDLE PART OF THE WEEK AS A STRONG LOW PRESSURE SYSTEM DEVELOPS ACROSS THE CENTRAL PLAINS. SOUTH TO SOUTHEASTERLY WINDS WILL CAUSE A PILING UP OF WAVES ACROSS THE LAKE MICHIGAN NEARSHORE AREAS TONIGHT AND TUESDAY...CAUSING SMALL CRAFT CONDITIONS FOR THESE AREAS. THEREFORE WILL ISSUE A SMALL CRAFT ADVISORY FOR TONIGHT AND TUESDAY FOR THESE AREAS WITH THIS ISSUANCE. THE BAY OF GREEN BAY IS A BIT TRICKIER AS WINDS INCREASE CLOSE TO CRITERIA ON TUESDAY. GIVEN HOW MARGINAL THE WINDS WILL BE WILL NOT ISSUE ANY HEADLINES FOR THE BAY OF GREEN BAY WITH THIS ISSUANCE. WINDS INCREASE PRECIPITOUSLY TUESDAY NIGHT AS A TIGHT PRESSURE GRADIENT DEVELOPS ACROSS THE WESTERN GREAT LAKES...LASTING INTO AT LEAST THURSDAY MORNING. DURING THIS TIME GALE FORCE WINDS ARE EXPECTED ACROSS THE WESTERN GREAT LAKES. GIVEN THE TIMING OF THESE WINDS...FOURTH PERIOD THROUGH THE SIXTH PERIOD...WILL HOLD OFF ON ANY GALE WATCH HEADLINES FOR FUTURE ISSUANCES WHEN TIMING CAN BETTER BE DEFINED. OVERALL IT APPEARS TO BE A RATHER ROUGH PERIOD FOR MARINE CONCERNS ACROSS THE WESTERN GREAT LAKES THIS WEEK. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....KURIMSKI LONG TERM......KALLAS AVIATION.......KIECKBUSCH MARINE.........KURIMSKI
Hazardous weather outlook, Nov 16, 3:15 AM CST, 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 315 AM CST MON NOV 16 2015 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-170915- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN- LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY- SOUTHERN OCONTO COUNTY- 315 AM CST MON NOV 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY LOW PRESSURE MOVING SLOWLY FROM THE SOUTHERN PLAINS TO THE UPPER MISSISSIPPI VALLEY WILL BRING SIGNIFICANT RAINS...GUSTY WINDS AND POSSIBLE THUNDERSTORMS TO THE REGION TUESDAY THROUGH WEDNESDAY. THE THUNDERSTORMS ARE NOT EXPECTED TO BE SEVERE. RAINFALL AMOUNTS OF AN INCH OR TWO ARE POSSIBLE WHICH WILL CAUSE RIVERS AND STREAMS TO RISE. AS THE STORM INTENSIFIES AND MOVES FROM MINNESOTA TOWARDS HUDSONS BAY WEDNESDAY NIGHT AND THURSDAY WIND GUSTS OF 35 TO 45 MPH ARE POSSIBLE AS MUCH COLDER AIR ARRIVES FROM THE NORTHWEST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. LMZ521-522-541>543-170915- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 315 AM CST MON NOV 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY GALE FORCE WIND GUSTS FROM THE SOUTH TO SOUTHEAST ARE POSSIBLE TUESDAY AFTERNOON THROUGH WEDNESDAY AS A STORM SYSTEM MOVES FROM THE SOUTHERN PLAINS THROUGH THE UPPER MISSISSIPPI VALLEY. LARGE WAVES ARE LIKELY ALONG THE LAKE MICHIGAN SHORE. WEST TO SOUTHWEST GALES ARE POSSIBLE FROM WEDNESDAY NIGHT INTO THURSDAY NIGHT AS THE STORM SYSTEM INTENSIFIES AS IT MOVES TOWARDS HUDSONS BAY. KURIMSKI/KALLAS
Nearby
Small Craft Advisories in Wisconsin, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.